EMT's came last night because my husband couldn't keep himself up and kept falling (3 times). He originally got out of bed to take a Benydryl for what he thought was the Niacin flush he sometimes gets from Niaspan - but this was a burning in his chest and legs . The EMT asked if he had diabetes and I frgot to ask him why he asked that. Has anyone had that experience? I thought it was a TIA but it passed within about 5 minutes. Anyone had a similar experience? ThxView Thread
Thank you. Yes we see the Dr every 4 mos and he does monitor the liver and kidneys, as you mentioned. Husb been on Niaspan for over 15 years and it is remarkable when it works for you. Increases his good cholesterol and he's on a comprehensive regimen. We have appt next week and will have insulin as well as sugar checked. Thx again and good health to you!View Thread
Thank you for reply. The EMTs got here within 3 min and husband no pain throughout. We are now believing it was that he took Niaspan too late in the day and that episode can be a side effect. He has had a stroke and MIAs in the past but this wasn't like that - hence just as scary. Thanks again for your thoughtful reply.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.